Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21388Pełny rekord metadanych
| Pole DC | Wartość | Język |
|---|---|---|
| dc.contributor.author | Li, Bo | - |
| dc.contributor.author | Zhang, Yan | - |
| dc.contributor.author | Liang, Xiquan | - |
| dc.date.accessioned | 2026-10-30T10:47:39Z | - |
| dc.date.available | 2026-10-30T10:47:39Z | - |
| dc.date.issued | 2006 | - |
| dc.identifier.citation | Formalized Mathematics, Volume 14, Issue 3, Pages 115-119 | pl |
| dc.identifier.issn | 1426-2630 | - |
| dc.identifier.uri | http://hdl.handle.net/11320/21388 | - |
| dc.description.abstract | In this article, we give the definitions of forward difference, backward difference, central difference and difference quotient, and some of their important properties. | pl |
| dc.language.iso | en | pl |
| dc.publisher | University of Białystok | pl |
| dc.rights | Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) | - |
| dc.rights.uri | https://creativecommons.org/licenses/by-sa/4.0/ | - |
| dc.title | Difference and Difference Quotient | pl |
| dc.type | Article | pl |
| dc.rights.holder | © 2008 Bo Li, Yan Zhang, Xiquan Liang, published by University of Białystok | pl |
| dc.rights.holder | This work is licensed under the Creative Commons License. | pl |
| dc.identifier.doi | 10.2478/v10037-006-0014-z | - |
| dc.description.Affiliation | Bo Li - Qingdao University of Science and Technology China | pl |
| dc.description.Affiliation | Yan Zhang - Qingdao University of Science and Technology China | pl |
| dc.description.Affiliation | Xiquan Liang - Qingdao University of Science and Technology China | pl |
| dc.description.references | Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990. | pl |
| dc.description.references | Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990. | pl |
| dc.description.references | Józef Białas. Some properties of the intervals. Formalized Mathematics, 5(1):21-26, 1996. | pl |
| dc.description.references | Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990. | pl |
| dc.description.references | Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990. | pl |
| dc.description.references | Artur Korniłowicz. On the real valued functions. Formalized Mathematics, 13(1):181-187, 2005. | pl |
| dc.description.references | Jarosław Kotowicz. Convergent real sequences. Upper and lower bound of sets of real numbers. Formalized Mathematics, 1(3):477-481, 1990. | pl |
| dc.description.references | Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990. | pl |
| dc.description.references | Rafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990. | pl |
| dc.description.references | Takaya Nishiyama and Yasuho Mizuhara. Binary arithmetics. Formalized Mathematics, 4(1):83-86, 1993. | pl |
| dc.description.references | Beata Perkowska. Functional sequence from a domain to a domain. Formalized Mathematics, 3(1):17-21, 1992. | pl |
| dc.description.references | Konrad Raczkowski and Andrzej Nędzusiak. Series. Formalized Mathematics, 2(4):449-452, 1991. | pl |
| dc.description.references | Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1(2):329-334, 1990. | pl |
| dc.description.references | Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990. | pl |
| dc.description.references | Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations defi ned on sets. Formalized Mathematics, 1(1):181-186, 1990. | pl |
| dc.identifier.eissn | 1898-9934 | - |
| dc.description.volume | 14 | pl |
| dc.description.issue | 3 | pl |
| dc.description.firstpage | 115 | pl |
| dc.description.lastpage | 119 | pl |
| dc.identifier.citation2 | Formalized Mathematics | pl |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2006, Volume 14, Issue 3 | |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| Difference_and_Difference_Quotient.pdf | 97,63 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
